MathSciNet Relay Station
MathSciNet bibliographic data
MR961618 (90i:58085) 58F08 (54H20 58F13)
Baldwin, Stewart A complete classification of the piecewise monotone functions on the interval. Trans. Amer. Math. Soc. 319 (1990), no. 1, 155–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement